| Catalog Number |
MX9433 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) experienced flow issue.This is 1 of 3 related events.The following information was provided by the initial reporter: ¿iv tubing sets, one would not screw onto the iv tube the other would not drip anything¿.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of connection issues - flow issues - fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review for model mx9433 lot number 22129074 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description